# SDR 98FDEA00040

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47870
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING OUT OF AFT PYLON J-BOX.  RAN ENG AND INSPECT FUEL SYS AND FUEL NOZZLES, NO LEAKS NOTED.  REMOVED PYLON CAPS AND SIDE PANEL TO INSPECT FUEL LINE.  CAP LOOSE, NO LEAKS NOTED.  FOUND DAMAGED FWD GAMMA COUPLING OF NR 3 ENGINE.  REMOVED AND REPLACED BOTH SETS OF FWD ON FWD LINE AT TOP OF PYLON FWD OF PRECOOLER.  LEAK AND OPS CKS OK ON ENG RUN CAPS AND PANELS SECURED.
